# SDR AWXA200401226

- Difficulty date: November 2, 2004
- Submitted: November 16, 2004
- Operation: Air carrier
- Aircraft: N650AW
- Make and model: Airbus A320-232
- Aircraft serial: 856
- Aircraft time: 23,325 hours, 8,950 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Control
- Condition: Failed
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: F, D

## Discrepancy

DURING TAXI, FLAMES REPORTED AT APU BY ANOTHER ACRFT, FIRE CHIEF CONFIRMED SMALL FLAME IN TAILPIPE, DISCHARGED APU FIRE BOTTLE PER FIRE CHIEFS RECOMMENDATION. NO INDICATIONS NOTED IN COCKPIT, APU HAD BEEN SHUTDOWN LESS THAN TWO MINUTES FOLLOWING NR 2 ENG START. MX INSPECTED APU IAW AMM; NO DAMAGE NOTED. ISSUED MEL. A FOLLOW UP WRITTEN TO REPLACED APU FUEL FLOW DIVIDER AND FUEL CONTROL UNIT. MAX R/R APU FCU IAW AMM, & FUEL DIVIDER IAW AMM, LEAK & OPS CHKS GOOD.FUEL CONTROL UNIT FAILED FOR LOW PUMP PERFORMANCE. DISASSEMBLY OF UNIT FOUND THE GEAR SHAFT AND ALL FOUR BEARINGS ERODED, REPLACED SHAFT AND BEARINGS. UNIT CALIBRATED, TESTED, & RETURNED TO SERVICE IAW CMM 49-30-97.
